# SDR KCSA202209231114

- Difficulty date: September 23, 2022
- Submitted: September 24, 2022
- Operation: Air carrier
- Aircraft: N760CK
- Make and model: Boeing 767341
- Aircraft serial: 24753
- Aircraft time: 90,244 hours, 25,214 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 511 S39l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 39L AT STA. 511 SHOWS EVIDENCE OF CORROSION.
